# SDR CALA9800227

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-3 DOOR FRAME CORRODED AT CUTOUT AT FORWARD LOWER END WHERE IT MEETS THRESHOLD AT BS 1090.  THE CORRODED AREA WAS CUT OUT.  A DOUBLER AND FILLER REPAIR WAS INSTALLED IAW SRM 51-40-3.
